| Model Number |
4002C1040 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the posterior cerebral artery (pca) using penumbra coils 400 (pc400s) and a px slim delivery microcatheter (px slim).During the procedure, the physician was treating a large aneurysm in the pca with pc400s.While advancing a pc400 through the px slim, the physician experienced resistance, and the pc400 became stuck in the px slim.Therefore, the pc400 was removed.The procedure was completed using a new pc400 and the same px slim.There was no report of an adverse effect to the patient.